Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2016, Article ID 5370627, 10 pages
http://dx.doi.org/10.1155/2016/5370627
Research Article

Optimal Bounds for the Variance of Self-Intersection Local Times

1Department of Statistics, University of Oxford, 24-29 St. Giles, Oxford OX1 3LB, UK
2Department of Mathematics, University of Leicester, Leicester LE1 7RH, UK

Received 22 March 2016; Revised 17 May 2016; Accepted 7 June 2016

Academic Editor: Onesimo Hernandez-Lerma

Copyright © 2016 George Deligiannidis and Sergey Utev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Spitzer, Principles of Random Walk, Springer, 1976. View at MathSciNet
  2. H. Kesten and F. Spitzer, “A limit theorem related to a new class of self-similar processes,” Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol. 50, no. 1, pp. 5–25, 1979. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. E. Bolthausen, “A central limit theorem for two-dimensional random walks in random sceneries,” The Annals of Probability, vol. 17, no. 1, pp. 108–115, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. N. Borodin, “A limit theorem for sums of independent random variables defined on a recurrent random walk,” Doklady Akademii Nauk SSSR, vol. 246, no. 4, pp. 786–787, 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. C. Brydges and G. Slade, “The diffusive phase of a model of self-interacting walks,” Probability Theory and Related Fields, vol. 103, no. 3, pp. 285–315, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. J. Gärtner and R. Sun, “A quenched limit theorem for the local time of random walks on Z2,” Stochastic Processes and Their Applications, vol. 119, no. 4, pp. 1198–1215, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. Černý, “Moments and distribution of the local time of a two-dimensional random walk,” Stochastic Processes and their Applications, vol. 117, no. 2, pp. 262–270, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. G. F. Lawler, Intersections of Random Walks, Birkhäuser, Boston, Mass, USA, 1991. View at MathSciNet
  9. T. M. Lewis, “A law of the iterated logarithm for random walk in random scenery with deterministic normalizers,” Journal of Theoretical Probability, vol. 6, no. 2, pp. 209–230, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. M. Becker and W. König, “Moments and distribution of the local times of a transient random walk on Zd,” Journal of Theoretical Probability, vol. 22, no. 2, pp. 365–374, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. F. Castell, N. Guillotin-Plantard, and F. Pène, “Limit theorems for one and two-dimensional random walks in random scenery,” Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, vol. 49, no. 2, pp. 506–528, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. X. Chen, Random Walk Intersections, vol. 157 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  13. G. Deligiannidis and S. A. Utev, “Computation of the asymptotics of the variance of the number of self-intersections of stable random walks using the Wiener-Darboux theory,” Siberian Mathematical Journal, vol. 52, no. 4, pp. 809–822, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. G. Deligiannidis and S. Utev, “An asymptotic variance of the self-intersections of random walks,” 2010.
  15. S. J. Montgomery-Smith and A. R. Pruss, “A comparison inequality for sums of independent random variables,” Journal of Mathematical Analysis and Applications, vol. 254, no. 1, pp. 35–42, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. C. Lefèvre and S. Utev, “Exact norms of a Stein-type operator and associated stochastic orderings,” Probability Theory and Related Fields, vol. 127, no. 3, pp. 353–366, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. G. F. Lawler and V. Limic, Random Walk: A Modern Introduction, vol. 123 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 2010. View at Publisher · View at Google Scholar · View at MathSciNet